# SDR SWIA200616952

- Difficulty date: July 21, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Aircraft time: 23,637 hours, 33,766 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Support Angle
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTRUMENT PANEL SUPPORT ANGLE CRACKED CAPTAIN'S SIDE AT BASE OF WINDSCREEN SIDE POST.  REPLACED INSTRUMENT PANEL SUPPORT ANGLE EMB 120 SRM 51-40-02 AND 51-10-02, PG 3, SECT 3A, P/N: 120-42010-001.
